# SDR C77A20151211001

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 919 hours, 557 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 1701321E
- Part serial: 1024
- Condition: Damaged
- Location: Zone 100
- Part time: 22,148 hours, 17,235 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DC ESSENTIAL BUS 1 OFF WITH BATTERY 1 DISCHARGE.  RAN QRH 5.11 & DIVERTED.  UPON TROUBLESHOOTING FOUND GCU 1 TO BE DAMAGED.  R & R GCU 1 IN LICC IAW AMM 24-21-19.  OPERATIONS CHECKED SATISFACTORY, NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
